# SDR DALA2022092706318

- Difficulty date: September 26, 2022
- Submitted: September 27, 2022
- Operation: Air carrier
- Aircraft: N834MH
- Make and model: Boeing 767
- Aircraft serial: 29707
- Aircraft time: 84,949 hours, 16,612 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1810 4 LT SLIDE LIGHTS BURNOUT. CORRECTIVE ACTION: REPLACED 4 LT DOOR SLIDE ALARM SIGNAL MODULE PER B767-400 AMM 52 -73. OPS CKS GOOD (9075210)
